Next Article in Journal
A Chebyshev Collocation Approach to Solve Fractional Fisher–Kolmogorov–Petrovskii–Piskunov Equation with Nonlocal Condition
Next Article in Special Issue
Robust H Control of Fractional-Order Switched Systems with Order 0 < α < 1 and Uncertainty
Previous Article in Journal
On the Stability of Incommensurate h-Nabla Fractional-Order Difference Systems
Previous Article in Special Issue
A Numerical Method for Simulating Viscoelastic Plates Based on Fractional Order Model
 
 

Order Article Reprints

Journal: Fractal Fract., 2022
Volume: 6
Number: 159

Article: Robust Control for Variable-Order Fractional Interval Systems Subject to Actuator Saturation
Authors: by Ri Liu, Zhe Wang, Xuefeng Zhang, Jianxu Ren and Qinglong Gui
Link: https://www.mdpi.com/2504-3110/6/3/159

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop